# SDR UPS803755

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 1740-1746
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CRACKS ON OUTER FUSELAGE SKIN F.S. 1740 BETWEEN LONGERONS 17R TO 18R, AND F.S. 1746, LONGERON 14L.  REPAIRED IAW SRM 53-2-0.
